# SDR ASAA2022021837519

- Difficulty date: February 18, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 51,354 hours, 15,316 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 32896302
- Part serial: 7014
- Condition: Inoperative
- Location: #1 Engine
- Part time: 10,817 hours, 3,012 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NUMBER 1 ENGINE WOULD NOT START ON PUSHBACK. START VALVE LT DID NOT ILLUMINATE. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE START VALVE IAW B737-800 AMM 80-11-03 OPS CHECK GOOD AT THIS TIME.
